CaltechAUTHORS
  A Caltech Library Service

Nonlinear bifurcation

Keller, Herbert B. (1970) Nonlinear bifurcation. Journal of Differential Equations, 7 (3). pp. 417-434. ISSN 0022-0396. https://resolver.caltech.edu/CaltechAUTHORS:20170802-080145275

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20170802-080145275

Abstract

We consider problems of the form (a) Lu + λg(λ, x, u) = 0, x ∈ D; (b) Bu = 0, x ∈ ∂D, for a very wide class of linear elliptic operators L, say of order 2m, and linear boundary operators B, of order m. For convenience only, we take the linear problem to be self-adjoint.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/0022-0396(70)90090-2DOIArticle
http://www.sciencedirect.com/science/article/pii/0022039670900902?via%3DihubPublisherArticle
Additional Information:© 1970 Published by Elsevier Inc. Received February 3, 1969. This work was supported under Contract DAHC 04-68-0006 with the U. S. Army Research Office (Durham).
Funders:
Funding AgencyGrant Number
Army Research Office (ARO)DAHC 04-68-0006
Issue or Number:3
Record Number:CaltechAUTHORS:20170802-080145275
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20170802-080145275
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:79735
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:02 Aug 2017 17:52
Last Modified:03 Oct 2019 18:23

Repository Staff Only: item control page